# SDR DALA2020111703751

- Difficulty date: November 15, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 86,538 hours, 38,572 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Lug
- Condition: Corroded
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION LEVEL 2 ON LUGS OF DRAG FITTING INBOARD AND OUT OF STRUT NACELLE SIDE RT.  2 LUGS OF DRAG FITTING INBOARD AND OUT WERE REPAIRED, PER SRM.
